# SDR USAA2011030991009

- Difficulty date: March 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON BEAR STRAP AT MAIN ENTRY DOOR UPPER HINGE CUTOUT AT BS 303.  REPAIRED BEAR STRAP AT MAIN ENTRY DOOR UPPER HINGE CUTOUT AT BS 303 IAW EA 102628.
